Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dizziness with Cymbalta Hard to breathe

Posted by yxibow on February 17, 2006, at 2:45:08

In reply to Re: Dizziness with Cymbalta yxibow, posted by Hard to breathe on February 16, 2006, at 13:13:19

> I'm not on any other medications besides the Cymbalta. My doctor did, at one time, suggest I try Depakote. I didn't know what to think of it to begin with. I work at a Mental Health Center, so I had always thought Depakote = Bipolar D/O. But the irritability is a mood swing. It does get bad at times. I may talk back with my doctor again and see. I just really want to live normal and without that irritable mood.
> Thanks for your post.

No problem... I tried Depakote.. it didnt do anything for me at the time but I could always revisit it. Its not just used for Bipolar... irritability and general mood stabilization are another use of it. You dont have to feel "in the box of bipolar" by taking Depakote, if that makes any sense.

Best wishes

Jay

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:609147
URL: http://www.dr-bob.org/babble/20060212/msgs/610528.html